Alert archive / Mississippi / Tornado Warnings in 2026
Tornado Warning 2, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 9, 2026, 4:43 PM CDT for Lafayette County, Lee County, Pontotoc County, Mississippi. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2026, 4:43 PM CDT (21:43 UTC)
- Expired
- Mar 9, 2026, 5:17 PM CDT
- In force
- 34 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Lafayette County, MS, Lee County, MS, Pontotoc County, MS
The radar
The Columbus AFB radar (KGWX), 82 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 12:57 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 490 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
882
WFUS54 KMEG 092143
TORMEG
MSC071-081-115-092230-
/O.NEW.KMEG.TO.W.0002.260309T2143Z-260309T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
443 PM CDT Mon Mar 9 2026
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Southeastern Lafayette County in northwestern Mississippi...
Pontotoc County in northeastern Mississippi...
West central Lee County in northeastern Mississippi...
* Until 530 PM CDT.
* At 442 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Randolph, or 12 miles west of Pontotoc, moving
east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Tupelo, Pontotoc, Trace State Park, Ecru, Randolph, Troy, Furrs,
Sherman, Thaxton, Algoma, Toccopola, Hortontown, Esperanza,
Endville, Cherry Creek, Chiwapa, Pannell, Delay, Rough Edge, and
Nixon.
This includes Interstate 22 in Mississipppi between mile markers 78
and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3418 8936 3436 8931 3435 8877 3408 8882
TIME...MOT...LOC 2142Z 274DEG 32KT 3426 8923
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
JAB3 follow-up statements
686
WWUS54 KMEG 092154
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
454 PM CDT Mon Mar 9 2026
MSC071-092203-
/O.CAN.KMEG.TO.W.0002.000000T0000Z-260309T2230Z/
Lafayette MS-
454 PM CDT Mon Mar 9 2026
...THE TORNADO WARNING FOR SOUTHEASTERN LAFAYETTE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern and northwestern Mississippi.
&&
LAT...LON 3416 8925 3435 8924 3435 8877 3408 8882
TIME...MOT...LOC 2153Z 272DEG 24KT 3425 8914
$$
MSC081-115-092230-
/O.CON.KMEG.TO.W.0002.000000T0000Z-260309T2230Z/
Pontotoc MS-Lee MS-
454 PM CDT Mon Mar 9 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR PONTOTOC
AND WEST CENTRAL LEE COUNTIES...
At 453 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Randolph, or 7 miles west of Pontotoc, moving east
at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tupelo, Pontotoc, Trace State Park, Ecru, Troy, Furrs, Randolph,
Thaxton, Algoma, Toccopola, Nixon, Endville, Belden, Cherry Creek,
Chiwapa, Pannell, Buchannan, Chesterville, Springville, and Rough
Edge.
This includes Interstate 22 in Mississipppi between mile markers 78
and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3416 8925 3435 8924 3435 8877 3408 8882
TIME...MOT...LOC 2153Z 272DEG 24KT 3425 8914
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
JAB492
WWUS54 KMEG 092206
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
506 PM CDT Mon Mar 9 2026
MSC081-115-092230-
/O.CON.KMEG.TO.W.0002.000000T0000Z-260309T2230Z/
Pontotoc MS-Lee MS-
506 PM CDT Mon Mar 9 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR PONTOTOC
AND WEST CENTRAL LEE COUNTIES...
At 506 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pontotoc, moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tupelo, Pontotoc, Trace State Park, Troy, Furrs, Randolph, Thaxton,
Algoma, Nixon, Endville, Belden, Chiwapa, Pannell, Chesterville,
Springville, Rough Edge, Wallfield, and George P Cossar State Park.
This includes Interstate 22 in Mississipppi between mile markers 78
and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3415 8920 3433 8915 3435 8877 3408 8882
TIME...MOT...LOC 2206Z 277DEG 34KT 3423 8898
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
JAB748 WWUS54 KMEG 092217 SVSMEG Severe Weather Statement National Weather Service Memphis TN 517 PM CDT Mon Mar 9 2026 MSC081-115-092226- /O.CAN.KMEG.TO.W.0002.000000T0000Z-260309T2230Z/ Pontotoc MS-Lee MS- 517 PM CDT Mon Mar 9 2026 ...THE TORNADO WARNING FOR PONTOTOC AND WEST CENTRAL LEE COUNTIES IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for portions of Pontotoc and Lee Counties. A Severe Thunderstorm Watch remains in effect until 700 PM CDT for northeastern Mississippi. && LAT...LON 3415 8920 3433 8915 3435 8877 3408 8882 TIME...MOT...LOC 2213Z 274DEG 32KT 3422 8887 $$ JAB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 9, 12:44 PM CDT, 3 hours 59 minutes earlier. Its key messages:
- Issued at 1243 PM CDT Mon Mar 9 2026
- A Slight Risk (2/5) for severe thunderstorms is in place Monday afternoon, mainly south of the I-40 corridor, with a threat for very large hail (up to 2 inches) and damaging winds.
- The active pattern continues through midweek, with severe storm chances both Tuesday and Wednesday.
- Near-normal temperatures return by the end of the week with dry conditions persisting into the weekend.
Area forecast discussion, Mar 9, 12:44 PM CDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1244 PM CDT Mon Mar 9 2026 ...New DISCUSSION, AVIATION, FIRE WEATHER... .KEY MESSAGES... Issued at 1243 PM CDT Mon Mar 9 2026 - A Slight Risk (2/5) for severe thunderstorms is in place Monday afternoon, mainly south of the I-40 corridor, with a threat for very large hail (up to 2 inches) and damaging winds. - The active pattern continues through midweek, with severe storm chances both Tuesday and Wednesday. - Near-normal temperatures return by the end of the week with dry conditions persisting into the weekend. && .DISCUSSION... (This evening through next Sunday) Issued at 1243 PM CDT Mon Mar 9 2026 GOES East Low Level Water Vapor channel reveals a compact shortwave traversing central Arkansas with a deep cutoff upper low over the Baja Peninsula. At the surface, the latest analysis places a NW to SE oriented warm front from Corning, AR southeast through Memphis, TN, and back into Tupelo, MS. The latest GOES East Visible Imagery shows some clearing behind the front, mainly over SE Arkansas and portions of N Mississippi. In that area, the latest RAP mesoanalysis data shows an uncapped atmosphere with both moderate instability (1200 J/kg of MUCAPE) and moderate shear (0-6 km shear 35-40 knots) in place. This environment supports mainly organized multi-cells and potential bowing structures. Lapse rates aloft are quite impressive with values above 7.5 C/km between 700 and 500mb. If cells can remain semi- discrete, large hail up to 2 inches is likely, otherwise organized cold pools will become the main mode with damaging winds and marginally severe hail. The latest KNQA radar scan reveals scattered WAA showers across the area with a single non-severe storm moving into eastern Arkansas. To the west, multi-cellular and semi-discrete cells have been prevalent this morning from the ArkLaTex into the Little Rock, AR metro. Storm motion has been nearly due east with storm speeds as high as 55 mph. One report of nickel to quarter size hail has been reported thus far. There is some evidence of an organizing cold pool to the northeast of the Little Rock, AR metro, but storms have remained mostly elevated and sub-severe thus far. Downstream and over the Mid-South, the atmosphere will continue to destabilize over the next 1 to 3 hours. The current SPC outlook covers the threat well, with a Slight Risk (2/5) located along the TN/MS stateline and to the south. There is a CIG1 for large hail 2+ inches, which is well supported by steep lapse rates aloft and moderate deep layer shear. The latest HRRR guidance suggests that instability will remain moderate over the area as MLCAPE values climb to as high as 1500 J/kg over portions of north Mississippi. Looking more closely at the soundings, storms could become more surface-based, which would enhance the damaging wind threat. Storms will affect areas along and south of I-40 through about 8PM this evening. We will see a break from showers and thunderstorms for about 24 hours as upper level heights build in wake of the passing shortwave. Moderate WAA will persist on Tuesday as a weakening surface low tracks across Kansas City, MO during the day. Out to the west, the aforementioned cutoff low will begin to lift northeast and open into a positively-tilted longwave trough as it moves into west Texas late Tuesday. Weak perturbations, embedded in deep southwesterly flow aloft, will rotate into the Lower Mississippi Valley late Tuesday night. With moderate instability, a strengthening LLJ, and moderate shear in place, a couple of strong to severe thunderstorms will develop over central Arkansas. There is a 30% chance that these strong to severe storms move into northeast Arkansas late Tuesday night. The main threats will be large hail and damaging winds. The threat should diminish early Wednesday morning. Active weather will continue again on Wednesday as we remain in a moderately unstable airmass. A split-flow upper level pattern will be prevalent over the Plains with a potential leading shortwave moving into the Lower Mississippi Valley early Wednesday morning. Significant uncertainty still remains as heavy cloud cover and potentially ongoing convection occurs in the warm sector. Nonetheless, a high shear and low to moderate instability setup will occur. The highest chance for severe thunderstorms will be mainly east of the Mississippi River, where instability will be maximized by early afternoon and before the cold front pushes through the area. This is supported well by the REFS guidance, as it paints an instability axis along the east of the Mississippi River with up to 1000 J/kg of SBCAPE with up to 60 knots of bulk shear on hand. Uncertainty remains medi than expected at this time. A trailing cold front will push through the entire area late Wednesday ending the threat of strong to severe thunderstorms. A brief cooldown is expected on Thursday with highs mainly in the low to mid 50s. Temperatures will rebound by late week as broad surface high pressure moves into the region. Above normal temperatures will persist into next weekend. && .AVIATION... (18Z TAFS) Issued at 1243 PM CDT Mon Mar 9 2026 A warm front lifting north is supporting TSRA development across the airspace. Convection will continue to move east- southeast through the taf period and end at the terminals shortly after 00z. Heavy rainfall, gusty winds, and lowering of CIGs and visibility is expected at all terminals when thunderstorms move over the field. Once rainfall comes to an end, MVFR and IFR ceilings will persist through daybreak. Improvement of cloud heights will occur, but MVFR ceilings will still prevail after 12z. Gusty southerly winds will prevail again tomorrow afternoon. TUP TAF will carry an AMD NOT SKED. TUP METAR is missing some weather elements. DNM && .FIRE WEATHER... Issued at 1243 PM CDT Mon Mar 9 2026 Occasionally gusty winds up to 20 mph will occur each day this week. However, widespread wetting rainfall will increase fuel moisture and maintain elevated relative humidity, limiting fire weather concerns. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...AC3 AVIATION...DNM
In the hours before
Special weather statement, Mar 9, 3:09 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Memphis TN
309 PM CDT Mon Mar 9 2026
MSZ005-006-TNZ090>092-092045-
Tishomingo MS-Alcorn MS-Hardeman TN-McNairy TN-Hardin TN-
309 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TISHOMINGO...
NORTHERN ALCORN...SOUTHEASTERN HARDEMAN...MCNAIRY AND SOUTHWESTERN
HARDIN COUNTIES THROUGH 345 PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm near
Big Hill Pond State Park, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Corinth, Savannah, Selmer, Pickwick Landing State Park, Big Hill Pond
State Park, Adamsville, Pickwick Dam, Shiloh, Pocahontas, Pineflat,
Crump, Bethel Springs, Eastview, Michie, Guys, Ramer, Hornsby,
Stantonville, Bruton Branch, and Acton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Mississippi...and west Tennessee.
&&
LAT...LON 3501 8820 3494 8817 3495 8882 3499 8882
3500 8886 3523 8887 3527 8879 3525 8878
3525 8872 3530 8869 3529 8813 3501 8813
TIME...MOT...LOC 2009Z 268DEG 47KT 3509 8877
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SchlessigerSpecial weather statement, Mar 9, 3:22 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Memphis TN
322 PM CDT Mon Mar 9 2026
MSZ004-009-014-016-092045-
Tippah MS-Union MS-Lee MS-Prentiss MS-
322 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN UNION...
NORTHEASTERN LEE...SOUTHEASTERN TIPPAH AND PRENTISS COUNTIES THROUGH
345 PM CDT...
At 322 PM CDT, Doppler radar was tracking a strong thunderstorm over
Baldwyn, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Booneville, Baldwyn, Guntown, Jumpertown, Thrashers, Burton, Wheeler,
Pratts Friendship, Marietta, Graham, Chapelville, Thrasher, Jericho,
Blackland, Gaston, Geeville, Hobo Station, Frankstown, Bethany, and
Altitude.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Mississippi.
&&
LAT...LON 3447 8851 3447 8854 3445 8854 3438 8863
3453 8882 3476 8871 3468 8833 3461 8833
TIME...MOT...LOC 2022Z 224DEG 28KT 3451 8865
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JABSpecial weather statement, Mar 9, 3:26 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
326 PM CDT Mon Mar 9 2026
MSZ002-012-013-092100-
Lafayette MS-Marshall MS-Panola MS-
326 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LAFAYETTE...
SOUTHEASTERN MARSHALL AND NORTHEASTERN PANOLA COUNTIES THROUGH 400 PM
CDT...
At 326 PM CDT, Doppler radar was tracking a strong thunderstorm near
John W Kyle State Park, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Oxford, Holly Springs National Forest, John W Kyle State Park,
Burgess, Bethlehem, Cambridge, Harmontown, Abbeville, Blackwater,
Keel, Teckville, Burt, Glenville, College Hill Station, College Hill,
Spraggins, and Hayes Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Mississippi.
&&
LAT...LON 3435 8988 3454 8987 3459 8932 3434 8929
TIME...MOT...LOC 2026Z 265DEG 34KT 3445 8976
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JABSpecial weather statement, Mar 9, 3:29 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Memphis TN
329 PM CDT Mon Mar 9 2026
MSZ022-023-092100-
Calhoun MS-Chickasaw MS-
329 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT CHICKASAW AND EAST CENTRAL
CALHOUN COUNTIES THROUGH 400 PM CDT...
At 328 PM CDT, Doppler radar was tracking a strong thunderstorm over
Vardaman, or 10 miles west of Houston, moving east at 55 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Houston, Okolona, Calhoun City, Vardaman, Derma, Pyland, Houlka, New
Houlka, Van Vleet, Parkersburg, Thorn, Reid, Loyd, Thelma, Buena
Vista, and Tabbville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Mississippi.
&&
LAT...LON 3399 8931 3408 8890 3407 8877 3386 8873
3384 8930
TIME...MOT...LOC 2028Z 260DEG 47KT 3392 8919
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JABSpecial weather statement, Mar 9, 4:11 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Memphis TN
411 PM CDT Mon Mar 9 2026
MSZ006-009-017-092145-
Itawamba MS-Tishomingo MS-Prentiss MS-
411 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ITAWAMBA...SOUTHERN
TISHOMINGO AND SOUTHEASTERN PRENTISS COUNTIES THROUGH 445 PM CDT...
At 411 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sandy Springs, or 13 miles east of Baldwyn, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Red Bay, Belmont, Sandy Springs, Fairview, Marietta, Golden, Eastman,
Thrasher, Dennis, Moores Mill, Kirkville, Bounds Crossroads, and Hobo
Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Mississippi.
&&
LAT...LON 3431 8817 3438 8854 3449 8854 3459 8849
3455 8814
TIME...MOT...LOC 2111Z 279DEG 40KT 3447 8841
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SchlessigerSpecial weather statement, Mar 9, 4:16 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Memphis TN
416 PM CDT Mon Mar 9 2026
MSZ020-092145-
Tallahatchie MS-
416 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TALLAHATCHIE COUNTY
THROUGH 445 PM CDT...
At 415 PM CDT, Doppler radar was tracking a strong thunderstorm near
Minter City, or 17 miles southwest of Charleston, moving east at 40
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Paynes, Glendora, Distall, Leverett, Whitehead, Swan Lake, Cascilla,
Albin, Tippo, and Rosebloom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Mississippi.
&&
LAT...LON 3381 9044 3391 9043 3396 8993 3382 8993
3382 8998 3381 8998
TIME...MOT...LOC 2115Z 262DEG 34KT 3384 9028
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 1:11 AM CDT | Dense Fog Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 11 more | 8 hr |
| Mar 9, 1:16 PM CDT | Special Weather Statement | MEG | Tate | 29 min |
| Mar 9, 1:39 PM CDT | Special Weather Statement | MEG | DeSoto | 36 min |
| Mar 9, 2:03 PM CDT | Special Weather Statement | MEG | Coahoma, Quitman | 27 min |
| Mar 9, 2:04 PM CDT | Special Weather Statement | MEG | Marshall | 26 min |
| Mar 9, 2:13 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall | 30 min |
| Mar 9, 2:47 PM CDT | Special Weather Statement | MEG | Panola, Quitman, Tate | 28 min |
| Mar 9, 3:12 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tippah, Tishomingo | 22 min |
| Mar 9, 3:22 PM CDT | Special Weather Statement | MEG | Prentiss | 23 min |
| Mar 9, 3:26 PM CDT | Special Weather Statement | MEG | Lafayette | 34 min |
| Mar 9, 3:29 PM CDT | Special Weather Statement | MEG | Chickasaw | 31 min |
| Mar 9, 3:54 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Pontotoc, Union | 51 min |
| Mar 9, 4:11 PM CDT | Special Weather Statement | MEG | Itawamba | 34 min |
| Mar 9, 4:16 PM CDT | Special Weather Statement | MEG | Tallahatchie | 29 min |
| Mar 9, 4:28 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Pontotoc | 47 min |
| Mar 9, 4:32 PM CDT | Areal Flood Advisory | MEG | Lafayette | 2 hr |
| Mar 9, 4:37 PM CDT | Areal Flood Advisory | MEG | Itawamba, Lee, Prentiss, Union | 118 min |
| Mar 9, 4:45 PM CDT | Flash Flood Warning | MEG | Lee, Prentiss | 108 min |
| Mar 9, 4:55 PM CDT | Areal Flood Advisory | MEG | Lafayette | 100 min |
| Mar 9, 5:01 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun | 44 min |
| Mar 9, 5:15 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 45 min |
| Mar 9, 5:25 PM CDT | Areal Flood Advisory | MEG | Itawamba, Prentiss, Tishomingo | 70 min |
| Mar 9, 5:28 PM CDT | Areal Flood Warning | MEG | Lafayette, Lee, Marshall, Pontotoc, Union | 68 min |
| Mar 9, 5:34 PM CDT | Areal Flood Advisory | MEG | Chickasaw, Itawamba, Lee, Monroe | 61 min |
| Mar 9, 5:45 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 28 min |
| Mar 9, 5:48 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 42 min |
Nearby
Tornado Warnings in Mississippi, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.